# SDR DALA1025309865

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- Engine: Pwa JT8D1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN CABIN FLOOR SUPPORT AT BS 775 RBL 18. REPAIRED IAW SRM 51-30-2, SRM 53-13-3, FIG 11, SRM 51-10-2, SRM 51-10-3 AND DWG 5914617.
